REAL

Qualitative analysis on the diffusive Holling–Tanner predator–prey model

Zhao, Xu and Zhou, Wenshu (2023) Qualitative analysis on the diffusive Holling–Tanner predator–prey model. ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2023 (41). pp. 1-10. ISSN 1417-3875

[img]
Preview
Text
p10265.pdf - Published Version
Available under License Creative Commons Attribution.

Download (401kB) | Preview

Abstract

We consider the diffusive Holling–Tanner predator–prey model subject to the homogeneous Neumann boundary condition. We first apply Lyapunov function method to prove some global stability results of the unique positive constant steadystate. And then, we derive a non-existence result of positive non-constant steady-states by a novel approach that can also be applied to the classical Sel’kov model to obtain the non-existence of positive non-constant steady-states if 0 < p ≤ 1.

Item Type: Article
Uncontrolled Keywords: Holling–Tanner predator–prey model, Sel’kov model, global stability, Lyapunov function method
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 18 Jan 2024 09:44
Last Modified: 02 Apr 2024 11:03
URI: https://real.mtak.hu/id/eprint/185162

Actions (login required)

Edit Item Edit Item